# SDR SIMA200518608

- Difficulty date: June 29, 2005
- Submitted: July 19, 2005
- Operation: Air carrier
- Aircraft: N301AE
- Make and model: Saab 340B
- Aircraft serial: 340B301
- Engine: Ge CT79B
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: AL2024T3
- Condition: Chafed
- Location: Lt Nacelle
- Part time: 21,203 hours, 22,476 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT IB NACELLE WAS FOUND CHAFED AT THE FILLET FAIRING SEAL CONTACT POINT.  BLENDED THE DAMAGED AREA.  FABRICATED AND INSTALLED A REPAIR DOUBLER.  WORK DONE IAW SRM.  (K)
